MathSciNet Relay Station
MathSciNet bibliographic data
MR2268545 (2007k:60073) 60F05 (15A52)
Su, Zhonggen Gaussian fluctuations in complex sample covariance matrices. Electron. J. Probab. 11 (2006), no. 48, 1284–1320 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement